MAUDE Adverse Event Report: SMITH & NEPHEW, INC. DISPOSABLE BL,4.5MM FR ELITE; SAW, POWERED, AND ACCESSORIES

SMITH & NEPHEW, INC. DISPOSABLE BL,4.5MM FR ELITE; SAW, POWERED, AND ACCESSORIES
Model Number 7210499
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/14/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that the blade was shedding.All debris was removed with suction.A backup device was available to complete the procedure with a short delay.No patient impact was reported.
 
Additional Manufacturer Narrative
Examination was not possible, as the device has not been returned.The investigation could not draw any conclusions about the reported event without the return of the device.Further investigation is not warranted at this time.

Brand Name
DISPOSABLE BL,4.5MM FR ELITE
Common Device Name
SAW, POWERED, AND ACCESSORIES
Manufacturer (Section D)
SMITH & NEPHEW, INC.
130 forbes boulevard
mansfield MA 02048
MDR Report Key7079022
Report Number1219602-2017-01505
Device Sequence Number11087130
Product Code HAB
UDI-Device Identifier03596010494764
UDI-Public(01)03596010494764(17)210801(10)50613721
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/01/2021
Device Model Number7210499
Device Catalogue Number7210499
Device Lot Number50613721
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/14/2017
Supplement Date Received by Manufacturer01/02/2018
Initial Report FDA Received Date12/04/2017
Supplement Report FDA Received Date01/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1